# SDR DALA14020473148

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 31,759 hours, 16,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 14C EMERGENCY SEAT MOUNTED LIGHT DAMAGED.  REPLACED BROKEN  LENS 4.  OPS CHECKED OK IAW AMM 33-51.  OK FOR SERVICE.
